# SDR CALA2023010900055

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 75,993 hours, 30,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347049200200
- Condition: Corroded
- Location: Frm 58 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STR38L AFT FR 58 INTERCOSTAL WEB HAS CORROSION.  REMOVED AND REPLACED (1)EACH INTERCOSTAL WEB, AFT CARGO FR58 - F R59 STRG 38L, IAW SRM 53-41-89-02-A ITEM 095-A PG 72, SRM 51-42-11/001 PARA F PG 15, AND 51-23-11/001 PARA B,2,3, PG9.
